# SDR RAIA2009042000002

- Difficulty date: April 15, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 21,185 hours, 18,161 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 7935 - BNA - CREW RECEIVED AN EMERGENCY BRAKE LIGHT IN FLIGHT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY BRAKING SYSTEM PER MEL INSTRUCTIONS FOR INDICATION.  THE BRAKE LIGHT WAS DEFERRED PER THE MEL PROCEDURES.
